MAUDE Adverse Event Report: SIEMENS MEDICAL SOLUTIONS USA, INC.; INTRAVASCULAR ULTRASOUND CATHETER

SIEMENS MEDICAL SOLUTIONS USA, INC.; INTRAVASCULAR ULTRASOUND CATHETER
Catalog Number 10043342
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 05/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Na.
 
Event or Problem Description
It was reported that the s70 ultrasound system displayed a message "probe not supported" when the catheter was plugged into the s70 ultrasound system.Caller reseated the transducer without resolution.Caller rebooted s70 ultrasound system without resolution.The catheter was replaced, and the issue was not resolved.Caller switched to the medtronic ultrasound machine and the issue was resolved.The procedure was continued.2 replacement catheter requested.Software version 8.1.1.944 medtronic generator was in use.

Common Device Name
INTRAVASCULAR ULTRASOUND CATHETER
Manufacturer (Section D)
SIEMENS MEDICAL SOLUTIONS USA, INC.
22010 se 51st st
issaquah WA 98029
Manufacturer (Section G)
SIEMENS MEDICAL SOLUTIONS USA, INC.
22010 se 51st st
issaquah WA 98029
Manufacturer Contact
pragya jai kumar
22010 se 51st st
issaquah, WA 98029
6506257209
MDR Report Key24376624
Report Number3023245-2026-00006
Device Sequence Number20068976
Product Code OBJ
UDI-Device Identifier04056869001036
UDI-Public04056869001036
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number10043342
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/14/2025
Initial Report FDA Received Date02/18/2026
Usage of Device A
Patient Sequence Number1
Patient SexUnknown